Hormone therapy - ThinkPink

Drug or Chemo Therapy Associated with Breast Cancer. Posted on August 6, 2011 View this journey (6 Experiences)

I am post-menopausal and take Femara, an aromatase inhibitor, and feel that it has many side effects. I now have joint pain in my fingers and hips, hot flashes, tire very easily and have had weight gain. Another side effect is bone loss. I already have osteopenia and could lose more bone density from the medication. We monitor it with annual bone scans.

I participated in a study at Indiana University using breathing techniques to control severity of hot flashes. The techniques were not very effective for me. I take 75mcg of Effexor (anti-depressant) which significantly reduced the number and severity, but I still do have them.

Easy to Do: Agree
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Neutral/NA

Read more Breast Cancer experiences about Hormone therapy.

Read and answer Breast Cancer questions.